# SDR DALA2024110810766

- Difficulty date: November 7, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N369DN
- Make and model: Airbus A321-211
- Aircraft serial: 8697
- Aircraft time: 17,860 hours, 7,710 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3069, CRACK SHEAR PLATE STR 23 R LOCATED FROM FR69 TO FR70 AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED SHEAR PLATE R/H AND FASTENERS LOCATED STR 23R FROM FR69 TO FR70 AT AFT GALLEY AREA AS PER A321 SRM 51-42-11; A321 SRM 51-72-11 AND DWG D92493544 RELEASE DATE 19-OCT-22 ISSUE AE; DWG D53474180 RELEASE DATE 09-SEP-24 ISSUE AA. TOOK MEASURE OF CRACK IS 0.973 INCH ON SHEAR PLATE STR 23 R FROM FR69 TO FR70 AT AFT GALLEY AREA. (LP 0649238)
